MAUDE Adverse Event Report: COVIDIEN KENDALL; ELECTRODE, ELECTROCARDIOGRAPH

COVIDIEN KENDALL; ELECTRODE, ELECTROCARDIOGRAPH
Model Number ES40030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Submit date: 6/20/2018.The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Customer reports: the patient developed a skin rash several days after use.The patient was prescribed a steroid ointment.

Brand Name
KENDALL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
COVIDIEN
2 ludlow park dr
chicopee MA 01022 1318
MDR Report Key7620117
Report Number1219103-2018-00009
Device Sequence Number19143090
Product Code DRX
UDI-Device Identifier10884527004799
UDI-Public10884527004799
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/03/2021
Device Model NumberES40030
Device Catalogue NumberES40030
Device Lot Number801623X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 YR